Fine properties of Baire one functions

Volume 155 / 1998

Udayan B. Darji, Michael J. Evans, Chris Freiling, Richard J. O’Malley Fundamenta Mathematicae 155 (1998), 177-188 DOI: 10.4064/fm-155-2-177-188

Abstract

A new theorem in the theory of first return representations of Baire class one functions of a real variable is presented which has as immediate consequences several known characterizations of standard subclasses of the Baire one functions. Further, this theorem yields new insights into how finely Baire one functions can be recovered and yields a characterization of another subclass of Baire one functions.

Authors

  • Udayan B. Darji
  • Michael J. Evans
  • Chris Freiling
  • Richard J. O’Malley

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image